# SDR UALA2009031000718

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 54,598 hours, 20,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM DOOR 2L ON ARRIVAL.  ADJUSTED LEAF SPRING ON FWD SIDE OF GIRT BAR.
